# SDR EF2R2000295

- Difficulty date: November 30, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N243TR
- Make and model: Boeing 737228
- Aircraft serial: 23503
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE NR 2 ENGINE INBOARD COWL SIXTH RIB FROM FORWARD WAS FOUND TO BE GOUGED BEYOND ALLOWED LIMITS.  REMOVED DAMAGED AREA FROM RIB. INSTALLED FABRICTED A REPAIR ANGLE.
